# SDR UIEA2020081281732

- Difficulty date: August 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,219 hours, 26,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 434
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL DELAMINATION FORWARD OF FWD EQUIPMENT EXHAUST VALVE.  REPAIRED AREA IAW SRM  53-00-01-2R-1 REPAIR 1 AND  EO 6753A871 REV 6 PERMANENT REPAIR.
